Related Questions

I took the Plan B pill about five days ago. I got my period but now I am having irratation around my vagina. No discharge or odor.

Not related. Probably not related. I would recommend that you use a reliable form of contraception. See your physician. I would also avoid drugs, medications, other substances that are harmful to a fetus. Get a serum pregnancy test two weeks after your intercourse- watch for signs of being pregnant- Plan B can fail. Stop using any soaps or creams around the vagina- treat the area gently- see a physician. Read more...

My vagina is producing a light yellow colored discharge about two days after I had unprotected sex and take the Plan B pill. My vagina is slightly itching but it is not producing a smell. I had taken this Plan B pill within the first 4 hours of unprotecte

The . The good news is that since you took the Plan B pill so soon after you had unprotected sex, you are most likely protected from being pregnant. Your symptoms could be any one of a number of things including a yeast infection, bacterial vaginosis, trichamonas, or some other infection such as gonorrhea or chlamydia. You need a complete gyne exam with cultures and examination of your vaginal fluid. By doing all of this, hopefully your doctor will figure out what is causing your symptoms and be able to treat you appropriately. You may also want to discuss other birth control options with your doctor. Good luck! Read more...